A 27-year-old male asked:
Disclaimer

is chest pain normal when starting zoloft (sertraline)?

2 doctor answers
Dr. Ankush Bansal
17 years experience Internal Medicine
No: Chest pain is not normal no matter what medication you are starting. See your doctor immediately.
Answered on Sep 15, 2018
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
Side effect: One of the side effect of zoloft (sertraline) is chest pain. If you continue to have chest pain you may need to be investigated to rule out heart problems, or you may have to discontinue zoloft (sertraline) altogether.
Answered on Sep 15, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old member asked:
Dr. Steven Reidbord
36 years experience Psychiatry
No: These are possible side-effects, but they don't usually happen, ie, it's not "normal". Talk to the doctor who prescribed it — you may need a lower do ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. John Feola
31 years experience Internal Medicine
MASTALGIA: ZOLOFT (sertraline) CAN CAUSE MASTALGIA (breast pain) , MASTITIS IS BREAST INFLAMMATION. You need a full exam labs. Also mammogram and ultrasound of t ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Kenneth Adler
49 years experience Psychiatry
No: Would advise you to consult treating physician. Dependinfg on dose, abrupt discontinuation could cause problems.
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month